# SDR USAA2013042200009

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,346 hours, 42,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON WEB IN NOSE WHEEL WELL AT BS 237, WL 188.  REPAIRED WEB IN NOSE WHEEL WELL AT BS 237, WL 188 IAW BOEING DRAWING 65-45819 & EA 104734.
